# SDR FDEA201002250516

- Difficulty date: February 25, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 453N183820
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, RBL 19.00 STA 530 UPPER SIDEWALL SUPPORT CRACKED AS MARKED.  CRACKED SUPPORT AT STA 530, RBL 19, R & R IAW SRM 51-40-02 REV 99.   REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
